RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1966, Volume 2, Number 9, Pages 1151–1160 (Mi de566)  

Eigenvalue problems for differential equations of the second order in Banach and Hilbert spaces

G. I. Laptev

Computing Center of the Latvian State University

Full text: PDF file (968 kB)

Bibliographic databases:
UDC: 517.934
Received: 05.10.1965

Citation: G. I. Laptev, “Eigenvalue problems for differential equations of the second order in Banach and Hilbert spaces”, Differ. Uravn., 2:9 (1966), 1151–1160

Citation in format AMSBIB
\Bibitem{Lap66}
\by G.~I.~Laptev
\paper Eigenvalue problems for differential equations of the second order in Banach and Hilbert spaces
\jour Differ. Uravn.
\yr 1966
\vol 2
\issue 9
\pages 1151--1160
\mathnet{http://mi.mathnet.ru/de566}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=211015}
\zmath{https://zbmath.org/?q=an:0163.38002}


Linking options:
  • http://mi.mathnet.ru/eng/de566
  • http://mi.mathnet.ru/eng/de/v2/i9/p1151

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:46
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019